# SDR SWAA2022032133204

- Difficulty date: September 22, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 26,205 hours, 11,344 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND DELAMINATION ON LEADING EDGE OF LOWER FUSELAGE ACCESS PANEL 192BL AFT OF LH RETRACTABLE LANDING LIGHT. (APPLIED SPPED TAPE PER MPM 53.05.09.01 REF TSR 2019006640. REQUIRES 3 DAY REINSPECT OF SPEED TAPE AND PERM REPAIR WITHIN 20 DAYS ) ( MX NOTE ) / INSTALLED SERVICABLE WING TO BODY FAIRING 192 BL PER M/M 53-51-00. CL#68636
